# SDR DALA2016022201306

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,250 hours, 51,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2461,  FOUND THE EMERGENCY LIGHTS INOPERATIVE OVER COCKPIT DOOR AND L1 AND L2 DOORS. MEM MAINTENANCE REPLACED THE BATTERY BACK AND THE COCKPIT, L1, AND R1 LIGHTS CHECKED OK.
